# SDR USAA2010080291559

- Difficulty date: July 23, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834U107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACK IN FLOORBEAM STABILIZER STRAP AT BS 328, LBL 45, WL 201.  REPLACED FLOORBEAM STABILIZER STRAP AT BS 328, LBL 45, WL 201 IAW B737 SRM 51-10-02.
